MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 31GA 8MM; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 31GA 8MM; PISTON SYRINGE
Model Number 928858
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows : lot # : unknown.Device expiration date : unknown.Device manufacture date : unknown.Lot # : 9324122.Device expiration date : 12/31/2024.Device manufacture date : 11/20/2019.Investigation summary : exec summary - no samples (including photos) were returned therefore bd was not able to duplicate or confirm the customer¿s indicated failure and the root cause is undetermined.This is the 16th complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Capa/sa - based on the above no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) are required at this time.Dhr review - a lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.
 
Event or Problem Description
It was reported that 2 syringe 0.3ml 31ga 8mm hubs separated.The following information was provided by the initial reporter :   it was reported by the consumer that the needle hub was stuck in the cap.

Brand Name
SYRINGE 0.3ML 31GA 8MM
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12207338
Report Number1920898-2021-00805
Device Sequence Number12044109
Product Code FMF
UDI-Device Identifier00311917048154
UDI-Public00311917048154
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928858
Device Catalogue Number928858
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1